| Model Number |
QLV1 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is pending the return of the device.
Event or Problem Description
User reported the level sensor was not responding correctly to stimulus, which is considered reportable by spectrum medical.There was no patient harm.